# SDR UALA2012082004629

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 50,415 hours, 6,230 cycles
- Engine: Pwa PW4090
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 7FD4000A44R35
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FOR COMPARTMENT AT LOCATION 502 MISSING.  REMOVED BROKEN HINGE.   REPLACED THE BROKEN HINGE, OPS CHECKED OKAY.
